# SDR SIMA202005221002

- Difficulty date: May 21, 2020
- Submitted: May 22, 2020
- Operation: Air carrier
- Aircraft: N684JW
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500835
- Aircraft time: 38,038 hours, 33,391 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LAST FLOOR PROXIMITY STRIP LIGHT OUT.  REMOVED AND REPLACED LAST FLOOR PROXIMITY STRIP LIGHT IAW AMM 33-50-12 OPS CHECKED GOOD
